# SDR HEEA060655

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- Engine: Allsn 250C28B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25246929
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT, PILOT EXPERIENCED TORQUE OSCILLATIONS AND YAW WITH CORRESPONDING TORQUE, TOT, N1 AND N2 INDICATIONS. REMOVED GOVERNOR AND FOUND SHAFT HARD TO TURN.  A LARGE AMOUNT OF METAL PARTICLES WERE FOUND IN THE MOUNTING FLANGE AREA.  FOUND DRIVE BEARINGS TO HAVE FAILED, SUSPECT A BEARING WASH-OUT.  UNIT OVERHAULED TO MFG SPECS.
